... die? Etc? Any advice? My dr just prescribed 5 mg prolixin but hear it takes weeks to work. Am I alone in this? Any response appreciated as to paranoia meds- Valium 5 mg 2 x a day is useless. Any alternatives? Please help I'm sinking fast. Thanks
I am so sorry you are feeling so out of touch and helpless. Please know you are not alone as there are many people who suffer from schizophrenia. Hearing voices is a common symptom. Unfortunately It can take several weeks after first starting a medication to notice an improvement in your symptoms. Do you go to one on one therapy, or family therapy? If not it is very important to do so as the psychiatrist can let you know how to deal with your symptoms of hearing voices as well with the paranoia etc.
If one medication doesn't work well for you or has intolerable side effects, your doctor may recommend combining medications, switching to a different medication or adjusting your dosage if the prolixin doesn't help. There are so many medications that you can try. It is just horrible having to do the trial and error to find which medication works... my heart goes out to you and others that suffer from schizophrenia. Have you ever tried electroconvulsive treatment? Please come back to this site for support and friendship as there are some wonderful people on here that are knowledgeable and compassionate. Hang in there and know there are people who experience what you are going through and they care.
My heartfelt thoughts and prayers are with you,
P.S... if you ever want to talk privately feel free to do so.
You are not alone. Voices are one of the most common symptoms. Keep in close contact with your Doctor. As for alternatives and sinking fast, get yourself some professional help now, as a forum like ours can only give you advice. Health professionals that you see face-to-face are they only way to go. Please get on it right away. Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jun 2010 • 1 answer
Posted 30 Oct 2012 • 6 answers
Posted 14 Jun 2014 • 1 answer
Posted 9 Jul 2014 • 1 answer
Seroquel - Will this help with my concentrate and racing thoughts and being distracted by everything
Posted 20 Aug 2016 • 2 answers